Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 307, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 25, 2011, 6:18 PM CDT for Union County, Arkansas; Union Parish, Louisiana. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2011, 6:18 PM CDT (23:18 UTC)
- Expired
- Jul 25, 2011, 7:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Union County, AR, Union Parish, LA
The radar
The Shreveport radar (KSHV), 158 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 6:25 PM CDT | TSTM WND DMG | 5 Ne Junction City, AR | TREES DOWN ALONG HIGHWAY 167 SOUTH. |
| Jul 25, 6:55 PM CDT | TSTM WND DMG | Marion, LA | TREES DOWN IN MARION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1897 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944
WUUS54 KSHV 252318
SVRSHV
ARC139-LAC111-260015-
/O.NEW.KSHV.SV.W.0307.110725T2318Z-110726T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
618 PM CDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
THIS INCLUDES THE CITIES OF...JUNCTION CITY...HUTTIG...
* UNTIL 715 PM CDT
* AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF LAPILE TO 7 MILES EAST OF JUNCTION
CITY...MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BERNICE...STRONG...NEW LONDON...JUNCTION CITY AND HUTTIG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3290 9207 3276 9272 3301 9273 3301 9277
3308 9279 3328 9229 3325 9222 3322 9222
3321 9218 3317 9215 3315 9210 3310 9213
3301 9206
TIME...MOT...LOC 2317Z 298DEG 17KT 3316 9217 3305 9259
$$
131 follow-up statement
638
WWUS54 KSHV 252343
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
643 PM CDT MON JUL 25 2011
ARC139-LAC111-260015-
/O.CON.KSHV.SV.W.0307.000000T0000Z-110726T0015Z/
UNION AR-UNION LA-
643 PM CDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR UNION COUNTY...AND UNION PARISH...
AT 643 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FELSENTHAL TO LILLIE...OR ALONG A
LINE EXTENDING FROM HUTTIG TO 6 MILES SOUTHEAST OF JUNCTION CITY...
MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OAKLAND...LITROE...CECIL...SPEARSVILLE...BERNICE AND MARION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3301 9271 3306 9212 3290 9207 3276 9272
3279 9272
TIME...MOT...LOC 2343Z 305DEG 21KT 3301 9211 3296 9266
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:42 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 25, 3:42 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
342 PM CDT MON JUL 25 2011
.DISCUSSION...
A HEAT ADVISORY HAS BEEN EXTENDED FOR THE NORTHWESTERN PORTIONS OF
THE CWA THROUGH TOMORROW EVENING. RAIN PASSED ACROSS MUCH OF THE
AREA THIS MORNING...BUT AS CLOUDS CLEARED TEMPS REBOUNDED THIS
AFTERNOON WITH TRIPLE DIGITS READINGS IN NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THUS THE TREND CONTINUES AT TYLER WITH 28 DAYS
OF REACHING 100 DEGREES.
MODELS AGREE WITH THE RIDGE OVER THE SOUTHERN PLAINS HOLDING A
SIGNIFICANT INFLUENCE IN OUR WEATHER PATTERN THIS PERIOD. HOT
CONDITIONS WILL CONTINUE IN THE WESTERN SECTIONS OF THE CWA...WITH
TRIPLE DIGIT TEMPS BEING COMMON THROUGH THE WORK WEEK. UPPER LEVEL
DISTURBANCES WILL BE PASSING THROUGH THE AREA AS THEY ROTATE
AROUND THIS RIDGE...BRINGING THE AREA A CHANCE OF RAIN AS DECENT
MOISTURE WILL BE IN PLACE. THE BETTER CHANCES FOR RAIN WILL LINGER
IN THE SOUTHERN AND EASTERN SECTIONS OF THE CWA...AS THIS IS WHERE
THE BEST MOISTURE WILL BE LOCATED AND LESSER INFLUENCE OF THE
RIDGE.
NO CHANGE IN THE WAY WE ARE TREATING TEMP GUIDANCE THIS PERIOD...AS
WE ARE CONTINUING TO HEDGE OUR VALUES SLIGHTLY ABOVE THE GUIDANCE.
ELEVEN
&&
.AVIATION...
A FEW ELEVATED SHOWERS CONTINUE SOUTH OF I-20 BUT THE MAJORITY OF
THE PRECIP HAS MOVED SOUTH AND WEST OF THE AREA PUSHED ALONG BY ERLY
FLOW AROUND AN UPPER RIDGE AND A SOUTHWARD MOVING OUTFLOW BOUNDARY
AT THE SFC. FARTHER NORTH...SCATTERED TSTMS HAVE BEGUN TO DEVELOP
ALONG A SFC TROUGH TRAILING FROM A WEAK SFC LOW ACROSS SW MO.
CONVECTION HAS DEVELOPED IN AN AREA THAT HAS SEEN THE LEAST CLOUD
COVER AND THE WARMEST TEMPS. THUS...TSTMS ARE LIKELY DIURNALLY
DRIVEN AND SHOULD DISSIPATE BY 26/03Z. KMLU AND KLFK SHOULD BE FAR
ENOUGH REMOVED FROM THE SFC TROUGH TO MISS OUT ON THE NEXT ROUND OF
CONVECTION. SRLY WINDS EXPECTED TO PREVAIL BEFORE GRADUALLY VEERING
TO THE SW BY MID MORNING TUESDAY. VARIABLE WINDS AND A MOIST
ATMOSPHERE COULD LEAD TO THE DEVELOPMENT MVFR CIGS/VSBYS AT KELD
BETWEEN 26/10Z-26/13Z. OTHERWISE...VFR CONDITIONS SHOULD PREVAIL
THROUGH THE 00Z TAF PERIOD. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 79 100 79 100 78 / 20 20 10 10 10
MLU 78 97 78 99 77 / 20 30 10 10 10
DEQ 78 102 78 101 77 / 20 20 10 10 10
TXK 79 102 79 101 78 / 20 20 10 10 10
ELD 78 99 78 100 77 / 20 20 10 10 10
TYR 80 102 80 101 80 / 20 20 10 10 10
GGG 80 101 79 101 79 / 20 20 10 10 10
LFK 79 99 78 99 77 / 20 30 10 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070-071.
LA...NONE.
OK...HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR THE FOLLOWING ZONES:
OKZ077.
TX...HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138.
&&
11/09Hazardous weather outlook, Jul 25, 11:57 AM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1157 AM CDT MON JUL 25 2011 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126- 136>138-261200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON- 1157 AM CDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A HEAT ADVISORY REMAINS IN EFFECT THROUGH 9 PM THIS EVENING FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND PORTIONS OF SOUTHWEST ARKANSAS. AFTERNOON TEMPERATURES WILL RANGE FROM THE UPPER 90S TO NEAR 100 DEGREES. THESE TEMPERATURES...WHEN COMBINED WITH THE INCREASED HUMIDITY...WILL PRODUCE HEAT INDEX VALUES IN EXCESS OF 105 DEGREES THIS AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY AREA. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...AS AN UPPER LEVEL DISTURBANCE DRIFTS SOUTH ACROSS THE REGION AHEAD OF A LARGE DOME OF HIGH PRESSURE ALOFT CENTERED OVER OKLAHOMA AND NORTH TEXAS. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AFTERNOON TEMPERATURES WILL REMAIN IN THE UPPER 90S TO IN EXCESS OF 100 DEGREES EACH DAY...WITH HEAT INDEX VALUES NEAR OR IN EXCESS OF 105 DEGREES. EXTRA PRECAUTIONS SHOULD BE TAKEN DURING THIS PROLONGED HEAT WAVE...TO PROTECT YOURSELF FROM THE EFFECTS OF THE EXTREME HEAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...SHOULD NOT BE NEEDED THIS AFTERNOON AND TONIGHT. ARZ072-073-LAZ001>006-010>014-017>022-TXZ149>153-165>167-261200- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1157 AM CDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... TEMPERATURES THIS AFTERNOON WILL WARM INTO THE MID AND UPPER 90S. THESE TEMPERATURES...WHEN COMBINED WITH THE HIGH HUMIDITY...WILL PRODUCE HEAT INDEX VALUES FROM NEAR 100 TO AROUND 105 DEGREES. THIS HEAT CAN STILL CAUSE STRESS ON THE BODY. HEAT RELATED ILLNESSES CAN STILL HAPPEN...SO REMEMBER TO HYDRATE FREQUENTLY WHEN WORKING...OR INVOLVED IN OUTDOOR ACTIVITIES...TAKE FREQUENT BREAKS...REMAIN IN SHADED OR AIR CONDITIONED AREAS AS MUCH AS POSSIBLE...AND BE AWARE OF WHEN YOUR BODY IS TELLING YOU THAT YOU ARE OVERHEATING. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AND TONIGHT...AS A SERIES OF UPPER LEVEL DISTURBANCES DRIFT SOUTH ACROSS THE REGION AHEAD OF A LARGE DOME OF HIGH PRESSURE ALOFT CENTERED OVER OKLAHOMA AND NORTH TEXAS. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG AND GUSTY WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AFTERNOON TEMPERATURES WILL REMAIN IN THE UPPER 90S TO NEAR 100 DEGREES EACH DAY...WITH HEAT INDEX VALUES NEAR OR IN EXCESS OF 105 DEGREES. EXTRA PRECAUTIONS SHOULD BE TAKEN DURING THIS PROLONGED HEAT WAVE...TO PROTECT YOURSELF FROM THE EFFECTS OF THE EXTREME HEAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...SHOULD NOT BE NEEDED THIS AFTERNOON AND TONIGHT. ELEVEN
In the hours before
Special weather statement, Jul 25, 5:23 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
523 PM CDT MON JUL 25 2011
TXZ124-125-252330-
UPSHUR-WOOD-
523 PM CDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 630 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
UPSHUR AND WOOD...
INCLUDING THE FOLLOWING LOCATIONS...
BIG SANDY...HAWKINS AND ROSEWOOD...
AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES WEST OF ROSEWOOD...OR 13
MILES WEST OF GILMER...MOVING SOUTH AT 15 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
13Special weather statement, Jul 25, 5:34 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
534 PM CDT MON JUL 25 2011
TXZ112-126-252330-
CASS-MARION-
534 PM CDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 630 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
MARION AND CASS...
INCLUDING THE FOLLOWING LOCATIONS...
MCLEOD...
AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MCLEOD...OR 12 MILES SOUTH OF
ATLANTA...MOVING SOUTH AT 10 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
13Local storm report, Jul 25, 5:41 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
541 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG MARIETTA 33.17N 94.54W
07/25/2011 CASS TX LAW ENFORCEMENT
TREES REPORTED DOWN NEAR THE TOWN OF MARIETTA.
&&
20Local storm report, Jul 25, 5:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
549 PM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST MINEOLA 32.67N 95.49W
07/25/2011 M58 MPH WOOD TX ASOS
&&
20Special weather statement, Jul 25, 5:55 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 PM CDT MON JUL 25 2011
TXZ124-125-136-252345-
SMITH-UPSHUR-WOOD-
555 PM CDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 645 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
SMITH...UPSHUR AND WOOD...
INCLUDING THE FOLLOWING LOCATIONS...
BIG SANDY...GOLDEN...HAWKINS...HOARD...LINDALE AND MINEOLA...
AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRAND
SALINE TO HOARD TO BIG SANDY...MOVING SOUTH NEAR 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS AS THEY PUSH SOUTH
INTO NORTHERN PORTIONS OF SMITH COUNTY.
13Special weather statement, Jul 25, 6:06 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
606 PM CDT MON JUL 25 2011
ARZ073-LAZ004-006-260000-
CLAIBORNE-UNION-
606 PM CDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN NORTH CENTRAL LOUISIANA...
UNION...
IN NORTHWEST LOUISIANA...
CLAIBORNE...
INCLUDING THE FOLLOWING LOCATIONS...
HUTTIG...JUNCTION CITY...LAPILE...LAWSON...STRONG...URBANA...
BERNICE AND FARMERVILLE...
AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF LAPILE TO JUNCTION CITY...OR ALONG A LINE EXTENDING FROM 12
MILES NORTHWEST OF HUTTIG TO JUNCTION CITY...MOVING SOUTHEAST AT 15
MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:09 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 51 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.